Markus Schöberl, Andreas Siuka,
"On Casimir Functionals for infinite-dimensional Port-Hamiltonian Control Systems"
, in IEEE Transactions on Automatic Control, Vol. 58, Nummer 7, Seite(n) 1823 - 1828, 6-2013, ISSN: 0018-9286
On Casimir Functionals for infinite-dimensional Port-Hamiltonian Control Systems
Sprache des Titels:
We consider infinite-dimensional Port-Hamiltonian systems with respect to control issues. In contrast to
the well-established representation relying on Stokes-Dirac structures that are based on skew-adjoint differential
operators and the use of energy variables, we employ a different port-Hamiltonian framework. Based on this system
representation conditions for Casimir functionals will be derived where in this context
the variational derivative plays an extraordinary role. Furthermore the coupling of finite- and
infinite-dimensional systems will be analyzed in the spirit of the control by interconnection problem.